# SDR C1HA200283004

- Difficulty date: April 28, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR LINKAGE FITTING AT STA 227.8 LBL 10 WL 183 HAS CORROSION ON UPPER FLANGE.
